# SDR DALA1301800684

- Difficulty date: January 3, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, FS 345 UPPER CAP UPPER SURFACE CORRODED AT FASTENERS HOLES BL-0-LBL13.  ACCOMPLISHED SRM 53-00-51, FIG 201 REPAIR AT SAA DURING HMV.
